# SDR IPXA2024112135030

- Difficulty date: November 17, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 113,723 hours, 19,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD 15L INBOARD FLOOR PANEL HAS DAMAGE AROUND EDGE. AND MULTIPLE SCREW HOLES DAMEGED. ROUTED TO SHEET METAL FOR REPAIR. INSTALLED FLOOR PANEL IN POSITION 15L REF AMM 53-21-02. C/W SREO-42648-REQ1
